Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 95, NWS Pueblo, CO

June 24, 2018El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2018, 3:12 PM MDT for El Paso County, Colorado. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 3:12 PM MDT (21:12 UTC)
Expired
Jun 24, 2018, 4:00 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:58 PM MDTHAIL 14 Se Yoder, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:54 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

292 
WUUS55 KPUB 242112
SVRPUB
COC041-242200-
/O.NEW.KPUB.SV.W.0095.180624T2112Z-180624T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
312 PM MDT SUN JUN 24 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 400 PM MDT.

* At 312 PM MDT, a severe thunderstorm was located near Falcon, or 12
  miles east of Colorado Springs, moving east at 60 mph.

  HAZARD...Ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Colorado Springs, Calhan, Truckton, Yoder, Ellicott, Peyton,
  Schriever AFB, Peterson AFB, Falcon, Cimarron Hills and Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3897 10406 3865 10411 3881 10484 3903 10468
      3904 10405
TIME...MOT...LOC 2112Z 264DEG 52KT 3888 10459 

HAIL...1.50IN
WIND...<50MPH
 
$$

kam
4 follow-up statements
375 
WWUS55 KPUB 242122
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
322 PM MDT SUN JUN 24 2018

COC041-242200-
/O.CON.KPUB.SV.W.0095.000000T0000Z-180624T2200Z/
El Paso CO-
322 PM MDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 322 PM MDT, a severe thunderstorm was located near Schriever AFB,
or 16 miles east of Colorado Springs, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Southeastern Colorado Springs, Calhan, Truckton, Yoder, Ellicott,
Peyton, Schriever AFB, Peterson AFB, Falcon, Cimarron Hills and Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3897 10406 3865 10411 3880 10480 3903 10462
      3904 10405
TIME...MOT...LOC 2122Z 266DEG 38KT 3887 10451 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
732 
WWUS55 KPUB 242131
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
331 PM MDT SUN JUN 24 2018

COC041-242200-
/O.CON.KPUB.SV.W.0095.000000T0000Z-180624T2200Z/
El Paso CO-
331 PM MDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 331 PM MDT, a severe thunderstorm was located over Ellicott, or 21
miles east of Colorado Springs, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Southeastern Colorado Springs, Calhan, Truckton, Yoder, Ellicott,
Peyton, Schriever AFB, Peterson AFB, Falcon, Cimarron Hills and Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3897 10406 3865 10411 3880 10480 3903 10462
      3904 10405
TIME...MOT...LOC 2131Z 268DEG 38KT 3885 10441 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
978 
WWUS55 KPUB 242138
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
338 PM MDT SUN JUN 24 2018

COC041-242200-
/O.CON.KPUB.SV.W.0095.000000T0000Z-180624T2200Z/
El Paso CO-
338 PM MDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 338 PM MDT, a severe thunderstorm was located over Ellicott, or 24
miles east of Colorado Springs, moving east at 50 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Calhan, Schriever AFB, Truckton, Yoder, Ellicott and Rush. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3897 10406 3865 10411 3876 10460 3903 10438
      3904 10405
TIME...MOT...LOC 2138Z 274DEG 43KT 3883 10437 

HAIL...1.50IN
WIND...60MPH
 
$$

kam
484 
WWUS55 KPUB 242153
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
353 PM MDT SUN JUN 24 2018

COC041-242200-
/O.CON.KPUB.SV.W.0095.000000T0000Z-180624T2200Z/
El Paso CO-
353 PM MDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 353 PM MDT, a severe thunderstorm was located over Yoder, or 33
miles east of Colorado Springs, moving east at 50 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Truckton, Yoder and Rush. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3873 10445 3900 10430 3897 10406 3896 10406
      3865 10411
TIME...MOT...LOC 2153Z 266DEG 43KT 3882 10419 

HAIL...1.50IN
WIND...60MPH
 
$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 11:20 AM MDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 24, 11:20 AM MDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1120 AM MDT Sun Jun 24 2018

.UPDATE...
Issued at 955 AM MDT Sun Jun 24 2018

Updated the forecast with the latest observations and to delay
the onset of precipitation this morning. Model guidance keeps the
area dry until around 17-18z this morning. Followed the same trend
based on the model guidance. Mozley

&&

.SHORT TERM...(Today and tonight)
Issued at 454 AM MDT Sun Jun 24 2018

Primary near-short range meteorological concerns include
pops(including the potential for strong to severe thunderstorms at
times favoring eastern locations), temperatures and critical fire
weather concerns focused primarily over the San Luis Valley from
late this morning into this evening.

Forecast district currently graced with generally dry conditions
with many eastern locations currently experiencing northerly winds
gusting into the 30s and 40s at times with passing northerly surge,
areas of low clouds and basically above seasonal early morning late
June temperatures.

Recent real-time data, PV/Precipitable Water analysis, computer
simulations and forecast model soundings indicate that adequate
atmospheric moisture in combination with an incoming upper
disturbance and a reinforcing north-northeasterly surface surge will
allow projected localized Capes, LI's and Deep Layer Shear values in
excess of 3000 J/KG, -9C and 60 Knots respectively at times(over
eastern sections) and have added Severe wording into the grids/zones
during the afternoon and evening hours today with initialization of
storms anticipated over/near Colorado Springs by late this morning
before spreading/developing over additional eastern locations during
the afternoon and evening hours.

The more intense thunderstorms later today will be capable of
producing large hail, damaging winds and even an localized
tornado(which matches well with SPC's marginal to slight risk for
many eastern locations from later today into this evening, with even
an SPC enhanced outlook focused over far southwestern Kansas from
later today into tonight).  As always, WFO Pueblo will monitor
closely and issue updated forecasts/watches/warnings/etc. as
warranted.

In addition, critical fire weather parameters are expected to be
reached over the San Luis Valley from late this morning into this
evening and will continue with existing Red Flag warning over these
locations into this evening.

Switching gears to temperatures, project that generally below
seasonal later June temperatures should be realized this afternoon,
primarily over eastern sections with maximum temperatures projected
to run some 7F to 15F degrees cooler than measured yesterday
afternoon, while western locations should note slightly cooler
temperatures.

.LONG TERM...(Monday through Saturday)
Issued at 454 AM MDT Sun Jun 24 2018

As an upper level trof moves east thru the northern and central
plains states Mon, an upper ridge will be moving thru the Great
Basin and building over CO.  This will lead to dry weather on Mon
and high temps are expected to be about average, with highs mostly
in the 80s acrs the southeast plains and in the high valleys.

The upper ridge will be over CO on Tue with the center of the upper
high being over NM, and on Wed the upper ridge will shift a bit
eastward.  Dry weather will continue on Tue and temps will warm to
above average. A disturbance moving thru the flow over CO late Wed
is expected to bring some isolated showers/tstms to the central and
southwest CO mtns, and maybe to Pikes Peak and Teller county. Temps
on Tue and Wed will be above average, with highs in the upper 90s
and lower 100s over the southeast plains, and in the upper 80s in
the San Luis Valley and the Upper Arkansas River Valley.

A broad upper trof is expected over the western U.S. on Thu and Fri,
with generally dry westerly flow aloft over southeast and south
central CO.  There will probably be some fire weather concerns these
days as winds will probably be gusty in areas and humidities should
be low.  High temps will continue to be above average Thu and Fri.

Sat and upper trof moves into UT, and it still looks generally dry
acrs southern CO.  The approach of the upper trof will likely mean
areas of stronger winds and another day of fire weather concerns.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1116 AM MDT Sun Jun 24 2018

KALS...VFR conditions through the next 24 hours. West winds will
be gusty, to near 25 kts this afternoon. Winds will subside
overnight with generally clear skies into Monday morning.

KCOS and KPUB...low stratus will mix out allowing for
destabilization and thunderstorm chances at both terminals later
this afternoon through this evening. Occasional wind gusts to
near 25 kts out of the NE are expected this afternoon. Low CIGS
and VIS are possible in thunderstorms that pass over the
terminals. Expect VFR conditions with generally clear skies once
thunderstorms clear east of the terminals this evening into Monday
morning. Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ224.

&&

UPDATE...MOZLEY
SHORT TERM...77
LONG TERM...28
AVIATION...MOZLEY
Hazardous weather outlook, Jun 24, 11:32 AM MDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1132 AM MDT Sun Jun 24 2018

COZ058>089-093>099-251745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1132 AM MDT Sun Jun 24 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are expected to develop
along, and east of the Eastern Mountains early this afternoon,
and spread east across the Eastern Plains through this evening. A
few storms will be capable of becoming severe as they move across
the Plains this afternoon. These thunderstorms will be capable of
producing hail in excess of one inch in diameter and wind gusts to
60 mph. Locally heavy rainfall will be possible, and burn scars
may see an increased flash flooding potential if a strong storm
moves over one.

There is an enhanced risk of severe storms over the far
southeastern Plains for this afternoon and evening, primarily
south and east of a Trinchera to La Junta line. This area will be
capable of seeing large hail, to two inches in diameter or larger
and wind gusts in excess of 60 mph. An isolated tornado may also
be possible through this evening.

Across the San Luis Valley, gusty southwest winds, existing dry
conditions and low humidity values, will result in critical fire
weather conditions through this evening. Conditions will be
favorable for rapid rates of fire growth and spread.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated thunderstorms will be possible Wednesday over the
mountains along the Continental Divide and over Teller county and
Pikes Peak. The main storm threats will be lightning and gusty
outflow winds.

High fire danger will be possible on Thursday, especially over the
high valleys and the far southeast plains, and will be possible
Friday, mainly from the I-25 corridor and westward. On Saturday,
there should be some localized fire weather concerns in the high
valley locations.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely along and east of the eastern mountains, east across the
Plains through this evening.

88/88

In the hours before

Special weather statement, Jun 24, 2:14 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT SUN JUN 24 2018

COZ084-242030-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
214 PM MDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
230 PM MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm near
Simla, or 24 miles southwest of Limon, moving east at 25 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Ramah.

LAT...LON 3907 10405 3900 10406 3899 10406 3900 10418
      3913 10417 3913 10405
TIME...MOT...LOC 2014Z 271DEG 20KT 3909 10408

kam
Special weather statement, Jun 24, 2:15 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
215 PM MDT SUN JUN 24 2018

COZ081-084-085-242100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
215 PM MDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 300 PM MDT...

At 215 PM MDT, Doppler radar was tracking a strong thunderstorm near
Divide, or 24 miles northwest of Colorado Springs, moving east at 25
mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Palmer Lake, Green Mountain Falls, Divide, Crystola, Chipita
Park, Gleneagle, Cascade and Florissant.

LAT...LON 3887 10476 3893 10530 3911 10530 3913 10491
      3913 10475
TIME...MOT...LOC 2015Z 271DEG 20KT 3902 10521

kam
Local storm report, Jun 24, 2:47 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
247 PM MDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             MONUMENT                39.10N 104.87W
06/24/2018  M1.00 INCH       EL PASO            CO   PUBLIC

&&

RMG
Local storm report, Jun 24, 2:49 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
249 PM MDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             5 NE MANITOU SPRINGS    38.91N 104.86W
06/24/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

RMG
Local storm report, Jun 24, 3:03 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
303 PM MDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             5 WSW FALCON            38.92N 104.71W
06/24/2018  M0.88 INCH       EL PASO            CO   PUBLIC

&&

RMG
Local storm report, Jun 24, 3:08 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
308 PM MDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             2 SW COLORADO SPRINGS   38.80N 104.85W
06/24/2018  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:03 PM MDTSevere Thunderstorm WarningPUBKiowa42 min
Jun 23, 6:15 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa33 min
Jun 23, 6:44 PM MDTSpecial Weather StatementPUBKiowa46 min
Jun 23, 6:47 PM MDTSpecial Weather StatementPUBKiowa28 min
Jun 23, 7:04 PM MDTSpecial Weather StatementPUBProwers26 min
Jun 23, 7:34 PM MDTSpecial Weather StatementPUBProwers41 min
Jun 23, 8:14 PM MDTSpecial Weather StatementPUBProwers16 min
Jun 23, 8:30 PM MDTSpecial Weather StatementPUBProwers15 min
Jun 23, 10:04 PM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache22 hr
Jun 24, 12:33 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jun 24, 12:52 PM MDTSevere Thunderstorm WarningPUBEl Paso38 min
Jun 24, 1:27 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jun 24, 2:14 PM MDTSpecial Weather StatementPUBElbert16 min
Jun 24, 2:15 PM MDTSpecial Weather StatementPUBTeller45 min
Jun 24, 2:48 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
Jun 24, 3:25 PM MDTSpecial Weather StatementPUBPueblo50 min
Jun 24, 3:33 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jun 24, 3:44 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo, Teller31 min
Jun 24, 3:57 PM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jun 24, 4:19 PM MDTSpecial Weather StatementPUBCrowley41 min
Jun 24, 4:28 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo32 min
Jun 24, 4:37 PM MDTSpecial Weather StatementPUBLas Animas38 min
Jun 24, 4:51 PM MDTSpecial Weather StatementPUBBent39 min
Jun 24, 5:15 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jun 24, 5:43 PM MDTSpecial Weather StatementPUBCrowley32 min
Jun 24, 5:45 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jun 24, 5:47 PM MDTSpecial Weather StatementPUBProwers43 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.